# SDR DALA2022010700132

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 51,940 hours, 27,343 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 - DURING W/C 2527-01041 O2 PSU AT ROW 1,22,23,28 RH FAILED TO DROP. CORRECTIVE ACTION: ADJUSTED AND INSPECTED O2 PSU REF W/C 2527-01041, NO DEFECTS NOTED. REPACKED O2 MASKS, OPS CHECK GOOD.(2077197)
